# SDR A6WA201140819

- Difficulty date: August 16, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 27,976 hours, 25,521 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 60137003184
- Condition: Worn
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIVIDER GUIDE ON PANEL 422BT WORN.  R & R DIVIDER GUIDE ANGLE WITH SERVICEABLE PN 601-37003-184 IAW SRM 51-42-06.
